Подписаться
Balázs Csikós
Balázs Csikós
Associate Professor at the Department of Geometry, Institute of Mathematics, Eötvös University
Подтвержден адрес электронной почты в домене ttk.elte.hu
Название
Процитировано
Процитировано
Год
On the volume of the union of balls
B Csikós
Discrete & Computational Geometry 20, 449-461, 1998
531998
On the volume of flowers in space forms
B Csikós
Geometriae Dedicata 86, 59-79, 2001
452001
Diffeomorphism groups of compact 4-manifolds are not always Jordan
B Csikós, L Pyber, E Szabó
arXiv preprint arXiv:1411.7524, 2014
362014
Classification of Frobenius Lie algebras of dimension≤ 6
B Csikós, L Verhóczki
Publ. Math. Debrecen 70 (3-4), 427-451, 2007
292007
On the perimeter of the intersection of congruent disks.
K Bezdek, R Connelly, B Csikós
Beiträge zur Algebra und Geometrie 47 (1), 53-62, 2006
282006
On the Hadwiger-Kneser-Poulsen conjecture
B Csikós
Bolyai Mathematical Studies 6, 291-300, 1995
281995
A Schläfli-type formula for polytopes with curved faces and its application to the Kneser-Poulsen conjecture
B Csikós
Monatshefte für Mathematik 147 (4), 273-292, 2006
242006
A characterization of harmonic spaces
B Csikós, M Horváth
Journal of Differential Geometry 90 (3), 383-389, 2012
142012
On the volume of the intersection of two geodesic balls
B Csikós, M Horváth
Differential Geometry and its Applications 29 (4), 567-576, 2011
122011
Cassification of first-order flexible regular bicycle polygons
R Connelly, B Csikós
Studia Scientiarum Mathematicarum Hungarica 46 (1), 37-46, 2009
112009
On the transversal Helly numbers of disjoint and overlapping disks
K Bezdek, T Bisztriczky, B Csikós, A Heppes
Archiv der Mathematik 87, 86-96, 2006
102006
On the extendability of the Kneser–Poulsen conjecture to Riemannian manifolds
B Csikós, D Kunszenti-Kovács
Walter de Gruyter GmbH & Co. KG 10 (2), 197-204, 2010
92010
Approximation of smooth convex bodies by circumscribed polytopes with respect to the surface area
KJ Böröczky, B Csikós
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 79 (2 …, 2009
82009
On the Kneser–Poulsen conjecture in elliptic space
B Csikós, G Moussong
manuscripta mathematica 121 (4), 481-489, 2006
82006
On the rigidity of regular bicycle (n, k)-gons
B Csikós
Contributions to Discrete Mathematics 2 (1), 2007
72007
Edge-antipodal convex polytopes-a proof of Talata's conjecture
B Csikós
PURE AND APPLIED MATHEMATICS-MARCEL DEKKER INCORPORATED- 253, 201-206, 2003
72003
Harmonic manifolds and tubes
B Csikós, M Horváth
The Journal of Geometric Analysis 28, 3458-3476, 2018
62018
On the number of triple points of an immersed surface with boundary
B Csikós, A Szűcs
manuscripta mathematica 87, 285-293, 1995
61995
Harmonic manifolds and the volume of tubes about curves
B Csikós, M Horváth
Journal of the London Mathematical Society 94 (1), 141-160, 2016
52016
A generalization of the discrete isoperimetric inequality for piecewise smooth curves of constant geodesic curvature
B Csikós, Z Lángi, M Naszódi
Periodica Mathematica Hungarica 53, 121-131, 2006
52006
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20